I'm at our yearly ophthalmology meeting this week so I've not been online much :(
No....they don't always eat up your stomach, especially if you take them after a meal.
My wife, who has arthritis, takes various anti-inflammatory medications every day and, while she tends to have a wimpy stomach, really has not had any problems with her tummy.
So. What is the take home message?
I really think you will be OK to take anti-inflammatories as needed...especially if your doctor is watching things. There is no real need to be scared of them.
Make sense to you?
Don't forget to mash the positive feedback button for me...the one labeled "excellent" is the most fun to push by far ;)
It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.
Dr. Rick MD FACS